# SDR SIMA200416003

- Difficulty date: June 2, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE AFT FLANGE OF FRAME 258 WAS FOUND CORRODED BEYOND SRM LIMITS.  COMPLETELY REMOVED THE CORRODED AREA BY CREATING A 2 INCH BY .75 INCH CUTOUT.  FABRICATED A REPAIR ANGLE AND A FILLER. REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 43, 53-70-30 PARA 5 AND STANDARD SRM PRACTICES.  (M)
